Program for PDG 50th Anniversary Festivities on Saturday, 23 September in Building 50 Auditorium at Lawrence Berkeley National Laboratory

TIME SPEAKER LENGTH
9:00 Coffee 30 Min.
9:30 Art Rosenfeld - PDG History 25 min.
10:00 Matts Roos - Meson Team History 20 min.
10:25 Break 30 min.
10:55 Michael Riordan - Toward the Standard Model 35 min.
11:35 Chris Quigg - Standard Model Theory 35 min.
12:15 Lunch (LBNL Cafeteria) 60 min.
1:15 Lina Galtieri - Top Quark 25 min.
1:45 Hiroaki Aihara - B Physics 25 min.
2:15 Boris Kayser - Neutrinos 25 min.
2:45 Break 30 min.
3:15 Michael Turner - Cosmology 25 min.
3:45 John Ellis - Searches for New physics 35 min.
4:25 Michelangelo Mangano - LHC and its Impact on PDG 35 min.
5:05 Michael Barnett - Summary 20 min.
5:30 End Program
6:30 Banquet (LBNL Cafeteria)

There will be an additional five minutes for questions beyond that listed on the right for each speaker.


Maps and directions to LBNL can be found at www.lbl.gov/Workplace/Transportation.html